Open Access
Translator Disclaimer
2003 Reidemeister numbers
Alexander Fel'shtyn
Topol. Methods Nonlinear Anal. 21(1): 147-154 (2003).

Abstract

In [A. L. Fel’shtyn and R. Hill, The Reidemeister zeta function with applications to Nielsen theory and connection with Reidemeister torsion, K-Theory 8 (1994), 367–393] we have conjectured that the Reidemeister number is infinite as long as an endomorphism of a discrete group is injective and the group has exponential growth. In the paper we prove this conjecture for any automorphism of a non-elementary, Gromov hyperbolic group. We also prove some generalisations of this result. The main results of the paper have topological counterparts.

Citation

Download Citation

Alexander Fel'shtyn. "Reidemeister numbers." Topol. Methods Nonlinear Anal. 21 (1) 147 - 154, 2003.

Information

Published: 2003
First available in Project Euclid: 30 September 2016

zbMATH: 1068.20042
MathSciNet: MR1980141

Rights: Copyright © 2003 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.21 • No. 1 • 2003
Back to Top